# SDR P5CA2021010400006

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,946 hours, 22,318 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LP 1 STATUS MESSAGE.  TRANSFERED TO MDDR NR 140312, PER MEL 26-11-01-01.  MCC NOTIFIED.  PLACARDS INSTALLED.  01JAN21/LP 1246000/I M5/CVG.  PERFORMED ENGINE FIRE LOOP OPERATIONS TEST, IAW B767 AMM 26-11-00.  OPERATIONS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.  COULD NOT DUPLICATE PROBLEM.  THIS CLEARS DMI 140312, PLACARDS REMOVED, MCC NOTIFIED.
